MathSciNet Relay Station
MathSciNet bibliographic data
MR2399055 82B44 (35P15 47B80 47N55 81Q10)
Hislop, Peter D.; Müller, Peter A lower bound for the density of states of the lattice Anderson model. Proc. Amer. Math. Soc. 136 (2008), no. 8, 2887–2893.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement